# SDR EIA2005059

- Difficulty date: March 30, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D BS 760 RBL 76 SEAT TRACK AND BOTH LIPS FOUND CORROSION.  U/D CORRODED SEAT TRACK REPLACED PER SRM 51-10-01 PG 9.  DUE TO CORROSION BLEND OUT EXCEEDS SRM LIMIT.
